Not dwelling on the eye thing, but this afternoon, after a few days of relative peace, stuff started happening again with my eye. All the injection points have come back to haunt me with vivid bubble-like manifestations in my vision. They move as my eye moves, which brings on the waves of nausea like nobody's business. I've drawn a crude representation of what I see with the bubbles - some of them black spots, others colorless (which I've represented as white here):
I'm not sure what intensifies the sensation, but it mucks with me something fierce. Makes driving to work even more of a bitch than usual. (As if DC traffic wasn't bad enough.)
On another note - my upstairs neighbors have received a letter from the condo office based on my complaints about the Tourettes-like stream of obscenities screamed by Angry Indian Doctor when he's home. And is he ever pissed. Around 10 tonight, after the first blissfully quiet evening in months, he screamed "AAAAAAARRRRG! I DON'T WANT TO BE QUIET!" He ran out, slammed the door, raced to his car and drove away like a bat out of hell.
Too bad. Welcome to the world outside of medical school, doc. It's a world with other people in it.
I'm betting he's a surgeon-in-training. He has the arrogance for it.